# SDR MASA2020020640048

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 36,834 hours, 30,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blocked
- Location: Acm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ACM BELLOWS DUCT AND REMOVED BLOCKAGE FROM SPLITTER-CHARGED BATTERIES
